# SDR UALA2012052702997

- Difficulty date: May 26, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,932 hours, 22,961 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND,  NOTICED HYD FLUID ON BOTTOM OF LEFT WING.   FOUND NR 2 SPOILER ACTUATOR LEAKING AT HYD 'B' NUT TO SPOILER ACTUATOR AT ONE DROP A MINUTE.  CLEANED AREA REPAIR WITHIN 75 FLIGHT HOURS.
